# SDR CKSA98340

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION, FOUND COMP NR 18 SIDE WALL RESTRAINT PULLED OUT OF SEAT TRACK, DAMAGED SEAT TRACK.  REMOVED FLOOR PANEL TO FOM.  REMOVED DAMAGED SECTION OF SEAT TRACK.  REPLACED DAMAGED SEAT TRACK IAW DC8 SRM 51-3-0.  INSTALLED FLOOR PANEL IAW DC8 SRM 51-3-0.  NON-ROUTINE TASK CARD NUMBER 22596.
